# SDR USAA2009091492512

- Difficulty date: September 13, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 29,465 hours, 10,999 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3489
- Condition: Low Pressure
- Location: L1 Door
- Part time: 29,465 hours, 10,999 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 371 - PHX - EMERGENCY EGRESS SYSTEM - L-1 DOOR ASSIST BOTTLE REQUIRES SERVICING.  MAINTENANCE SERVICED L-1 DOOR ASSIST BOTTLE AS REQUIRED.
